# SDR ABXA20130930594

- Difficulty date: September 30, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BULK CARGO FLOOR AREA,BETWEEN BS 1417 & 1439, STRINGER 39L IS CORRODED.  REMOVED 8.1 INCH SECTION OF STRINGER.  LOCATED, DRILLED, AND INSTALLED REPAIR SHIM, CHANNEL, ANGLES, AND STRINGER FILLER ALONG WITH FAYE SEALING IAW SRM 53-00-03, FOG 201 DETAIL IV AND SRM 51-20-05.  ACFT WAS GROUNDED.
